# SDR SIMA20140311004

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 29,109 hours, 24,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND CAPTAIN INOPERATIVE, SWAPPED WITH AFT FLASHLIGHT.  FLIGHT CREW PLACARD IAW MEL 25-53 AUTH 030511-C MOC 696863.  RELAMPED CAPTAIN`S FLASHLIGHT AS NEEDED IAW STANDARD MT PRACTICES MEL ITEM RESTORED.
